News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Dermatology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Dermatology Answers List

Forum Name: Dermatology Topics

Question: "adrenaline rash", loss of appetite, mood swings


 sabie86 - Fri Nov 13, 2009 4:13 pm

For as long as I can remember, I have gotten sporadic bright red flushes on my chest, neck, and ears with anything that causes adrenaline...embarrasement, excitement, or every now and then when my heart just starts beating quickly for no reason. It stays for a long time, and is very hard to get rid of. Sometimes it will last for the rest of the night, with scarlet stains in irregular patches on my neck and chest.

Lately I've noticed that I'll have a few days with incredible amounts of energy where I'm focused, energetic, hyper, and successful in losing weight on my diet. Then I'll start sleeping more, lose energy, and be as much as 4 pounds heavier overnight. My appetite is next to nothing at the moment and I'm back to being very quiet and low-energy.

Probably not related, but for several years I've had about four brown patches on my inner thigh that haven't grown since. Thank you for your time.
 Dr.M.jagesh kamath - Thu Nov 26, 2009 12:50 pm

User avatar Hello,From your history I understand that you have no hypertension.This if you had and the other features like adrenaline rush would have prompted me to ask for investigation to rule out pheochromocytomas which release these hormones in excess.Fortunately most of these are benign and can be diagnosed with urine test for metabolites of adrenaline and nor adrenaline like VMA.Do get investigated to rule out this very rare condition.Anxiety state is commoner and could cause most of these symptoms.Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here